# SDR UPS05845655

- Difficulty date: October 11, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs17901880l36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 1790 TO FS 1880 L36 IS CRACKED AND HAS ELONGATED HOLES.  REMOVED LONGERON 26 AT FS 1790 TO 1880 IAW SRM 51-1-20D FABRICATED AND INSTALLED LONGERON 36 AND SPLICE REPAIR IAW S1415997 AND SRM 51-1-20D, AND 51-1-20.
